# SDR IPXA12176255

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 2565 · Escape Slide
- Part: Retaining Clip
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMING LEVER WILL STOP ABOUT 1" FROM TO STOP.  FOUND LOOSE SLIDE TO GIRT BAR RETAINER CLIP LOOSE. REPOSITIONED CLIP SLIDE ARMING CHECKED GOOD IN REF TO AMM 25-61-21. NO DEFECTS NOTED.
